Adding Lidocaine to IV Potassium Infusions Can Cause Safety Problems.

@article{Grissinger2008AddingLT,
  title={Adding Lidocaine to IV Potassium Infusions Can Cause Safety Problems.},
  author={Matthew Grissinger},
  journal={P & T : a peer-reviewed journal for formulary management},
  year={2008},
  volume={33 2},
  pages={
          70-5
        }
}
70 P&T® • February 2008 • Vol. 33 No. 2 form of Xylocaine packaging. Other reporters had also complained about the similarity of these packages to respiratory therapy products in low-density polyethylene plastic and about the difficulty in reading the label when the ampule was removed from its original packaging. The label, printed in black type, is hard to read in poor lighting or when the opaque, colorless plastic ampules are held against a dark background. In addition to this incident, the… CONTINUE READING

From This Paper

Topics from this paper.

References

Publications referenced by this paper.

Similar Papers

Loading similar papers…